# SDR 0602136730

- Difficulty date: September 20, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 83,490 hours, 18,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Bs 1810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SIDE CARGO DOOR LOWER SILL WEB AT BS 1810.  REPAIRED PER EA 67-207306.
